Posted , 13 users are following.
So this may sound crazy but hear me out. I'm a 32 year old black female with high bp which I take lisinopril/hctz for. Well in January I started feeling anxious so my doctor gave me buspirone. Well I took it starting around May because really I was hesitant about taking it, but it made me loopy/dizzy like and I had palpitations so strong I ended up going to another doctor who put me on atenolol 25mg for 10 days and told me to stop the buspirone. So I stopped taking the buspirone immediately and stopped the atenolol Monday and it's Wednesday and please believe me when I say I have never felt this way in all my life. Like when I walk I feel like I might just faint. And even sitting down I feel so weird. I can't even explain it. I'm jittery and when I ate I felt a little nauseous. Any idea how long this might last? My right eye hurts too.
0 likes, 76 replies